International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Iraq | Volume 3 Issue 8, August 2014

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

In this paper, we have studied a new subclass of univalent functions defined by differential subordination property by using the linear operator L_ (, , m) ^ (+c, _1 ). Coefficient bounds, some properties of neighborhoods, convolution properties, Integral meain inequalities for the fractional integral for this class are obtained.

Keywords: Univalent Function, Differential Subordination, -neighborhood, Integral Mean, Fractional Integral

Edition: Volume 3 Issue 8, August 2014

Pages: 1572 - 1577


How to Cite this Article?

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush, "On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2015282, Volume 3 Issue 8, August 2014, 1572 - 1577

23 PDF Views | 22 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Univalent Function'

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this article

Research Paper, Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1431 - 1439

On a New Subclass of Meromorphic Univalent Functions Defined by Integral Operator

Waggas Galib Atshan, Safa Ehab Mohammed

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1072 - 1078

Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj, T. R. K. Kumar, Thirupathi

Share this article

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this article

Research Paper, Mathematics, Iraq, Volume 4 Issue 4, April 2015

Pages: 1267 - 1273

On a New Class of Uniformly Convex Univalent Functions with Negative Coefficient Defined by a Linear Operator

Waggas Galib Atshan, Enaam Hadi Abd

Share this article



Similar Articles with Keyword 'Differential Subordination'

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this article

Survey Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 420 - 422

A Survey on Subordination

P. N. Kamble, M. G. Shrigan

Share this article

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 129 - 131

On Subordination Properties of Univalent functions

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this article

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 253 - 258

On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this article



Similar Articles with Keyword 'Integral Mean'

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this article

Research Paper, Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1378 - 1387

Some Certain Properties of a New Class of p-valent Functions Defined by Komatu Operator

Waggas Galib Atshan, Safa Ehab mohammed

Share this article



Similar Articles with Keyword 'Fractional Integral'

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1458 - 1461

Application of Fractional Calculus in Euler-Darboux Equation of Convolution Type-II

U. K. Bajpai, V. K. Gaur

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 484 - 488

Fractional Calculus of Saigo Fractional Integral Operator on Univalent and P-Valent Function

Harish Nagar, Seema Kabra

Share this article
Top